# SDR AALA202408010698

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737823
- Aircraft serial: 44473
- Aircraft time: 10,886 hours, 4,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT ENTRY SERVICE DOOR GIRT BAR STIFF. LUBRICANT AND CLEANED GIRT BAR FLOOR ATTACHMENTS. OPERTIONAL CHECKS GOOD.
